Publications of K. B. Erickson
theorems with infinite mean.
Trans. Amer. Math. Soc. 151 (1970). 263-291.
renewal theorem for distribution on R^1 without expectation.
Bull. Amer. Math. Soc. 77 (1971). 406-410.
The strong law of large numbers when the mean is undefined
Trans. Amer. Math. Soc. 54 (1973). 371--381. Or click here.
Self-annihilating branching process
Annals of Probab. 1 (1973). 926-946.
A characterization of the exponential law. (With H. Guess)
Annals of Probab. 1 (1973). 183-185.
strong and weak limit points of a normalized random walk. (With H.
Annals of Probab. 2 (1974). 553-579.
sets of normed random walks in R^d.
Annals of Probab. 4 (1976). 802-828.
Simple stochastic models for sources and sinks of two aerosol
types. (With M. B. Baker, H. Harrison, J. Vinelli)
Tellus 31 (1979). 39 - 51.
Rates of escape of infinite dimensional Brownian motion.
Annals of Probab. 8 (1980). 325-338.
See also the important: by Dennis D. Cox, 1982
A limit theorem for renewal sequences with an application to local time.
Z. Wahrs. v. Gebiete 57 (1981). 535-558.
Gaps in the range of nearly increasing processes with stationary
Z. Wahrs. v. Gebiete 62 (1983). 449-463.
Hitting time of a moving boundary for a diffusion. (With R.
Stoch. Processes. Appl. 14 (1983). 325-325.
Rate of expansion of an inhomogeneous branching process of
Z. Wahrs. v. Gebiete 66 (1984). 129-140.
Local laws of the iterated logarithm for diffusions. (With R.
Annals of Probab. 13 (1985). 616-624.
ratio ergodic theorem for increasing additive functionals.
Probab. Rel. Fields. 72 (1986). 493-504.
See also: by Jean Bertoin
The strong Liouville property for a class of random walks.
Mh. Math. 109 (1990). 237-246.
The limit points in compactified Euclidean space of averages of i.i.d. random variables.
Annals of Probab. 28 (2000), 498-510.
Ornstein-Uhlenbeck processes and the convegence of Levy integrals.
(With Ross Maller).
Seminaire de Prob., XXXVIII. Lecture notes in Mathematics, 1857 (2004). 70-94. here
Drift to infinity and the strong law for subordinated random walks and Levy Processes.
(With Ross Maller).
J. Theo. Probability 18 (2005). 359-375. Or see this.
of integrals of Levy processes. (With Ross Maller).
Proc. London Math. Soc., 94(2) (2007). 385-420.
First published online Juanuary 1, 2006.
Deterministic time intervals on which a class of persistent
processes are away from their origins.
Electronic Communications in Probability 21 (2016), paper no. 62.
Uniqueness of the null solution to a non-linear PDE satisfied by the explosion probability of a branching diffusion.
J. Appl. Prob. 53, 938 - 945 (2016)
The non-random nature of random limit points. (2/1997)
Irrationality of ratios of solutions to tan(x)=x and related matter (12/2014 & 3/2020)
Prime numbers and Gaussian random walks (10/2005)
Asymptotics of logarithms of distributions and means of integrals of powers of Brownian motion. (2012)
A variational problem. (2012) This is closely related to the preceding note.
Notes on branching diffusions. A work in slow progress.
(1998 and beyond; Updated: 3/9/2020. More to come, very soon.)